Plane models of semi-biplanes.

Polster, B.; Schroth, A.E.

Beiträge zur Algebra und Geometrie (1998)

  • Volume: 39, Issue: 1, page 135-153
  • ISSN: 0138-4821

How to cite

top

Polster, B., and Schroth, A.E.. "Plane models of semi-biplanes.." Beiträge zur Algebra und Geometrie 39.1 (1998): 135-153. <http://eudml.org/doc/232989>.

@article{Polster1998,
author = {Polster, B., Schroth, A.E.},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {semi-biplanes; generalized quadrangles; antiregular quadrangles; circle planes},
language = {eng},
number = {1},
pages = {135-153},
publisher = {Springer},
title = {Plane models of semi-biplanes.},
url = {http://eudml.org/doc/232989},
volume = {39},
year = {1998},
}

TY - JOUR
AU - Polster, B.
AU - Schroth, A.E.
TI - Plane models of semi-biplanes.
JO - Beiträge zur Algebra und Geometrie
PY - 1998
PB - Springer
VL - 39
IS - 1
SP - 135
EP - 153
LA - eng
KW - semi-biplanes; generalized quadrangles; antiregular quadrangles; circle planes
UR - http://eudml.org/doc/232989
ER -

NotesEmbed ?

top

You must be logged in to post comments.